# SDR DL73K991841

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT LEVEL OFF AT 37,000 ALTITUDE WARNING HORN SOUNDED AND    CABIN ALTITUDE CLIMBING TO 10,000.  DESCENDED TO MAINTAIN 10,000 CABIN ALTITUDE AND SELECTED MANUAL AC & DC WORKED OK NO FAIL LIGHT.  FOUND FWD OUTFLOW VALVE STUCK OPEN.  REPLACED VALVE.  ALSO, OVHD PANEL WOULD NOT TEST PROPERLY.  REPLACED PANEL.
